American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(93C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] I. Allag and S. E. Rebiai. Well-posedness, regularity and exact controllability for the problem of transmission of the Schr{\"o}dinger equation. Quart. Appl. Math. 72 (2014) 93-108.
Abstract, references, and article information
View Article: PDF

[2] F. Guillén-González, F. Marques-Lopes and M. Rojas-Medar. On the approximate controllability of Stackelberg-Nash strategies for Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 1759-1773.
Abstract, references, and article information   
View Article: PDF

[3] Bao-Zhu Guo and Zhi-Chao Shao. Well-posedness and regularity for non-uniform Schrödinger and Euler-Bernoulli equations with boundary control and observation. Quart. Appl. Math. 70 (2012) 111-132.
Abstract, references, and article information
View Article: PDF

[4] Jean-Michel Coron. Applications to some partial differential equations. Math. Surveys Monogr. 136 (2009) 347-371.
Book volume table of contents   
View Article: PDF

[5] Jean-Michel Coron. Linear control systems in finite dimension and applications to nonlinear control systems. Math. Surveys Monogr. 136 (2009) 275-286.
Book volume table of contents   
View Article: PDF

[6] Jean-Michel Coron. Feedback design tools. Math. Surveys Monogr. 136 (2009) 313-345.
Book volume table of contents   
View Article: PDF

[7] Jean-Michel Coron. Quasi-static deformations. Math. Surveys Monogr. 136 (2009) 223-233.
Book volume table of contents   
View Article: PDF

[8] Jean-Michel Coron. Control and Nonlinearity. Math. Surveys Monogr. 136 (2009) MR MR2302744.
Book volume table of contents   

[9] Jean-Michel Coron. Stabilization of nonlinear control systems in finite dimension. Math. Surveys Monogr. 136 (2009) 287-312.
Book volume table of contents   
View Article: PDF

[10] Jean-Michel Coron. Controllability of nonlinear systems in finite dimension. Math. Surveys Monogr. 136 (2009) 125-157.
Book volume table of contents   
View Article: PDF

[11] Jean-Michel Coron. Finite-dimensional linear control systems. Math. Surveys Monogr. 136 (2009) 3-23.
Book volume table of contents   
View Article: PDF

[12] Jean-Michel Coron. Linear partial differential equations. Math. Surveys Monogr. 136 (2009) 23-123.
Book volume table of contents   
View Article: PDF

[13] Jean-Michel Coron. Iterated Lie brackets. Math. Surveys Monogr. 136 (2009) 181-185.
Book volume table of contents   
View Article: PDF

[14] Jean-Michel Coron. Previous methods applied to a Schr\"odinger equation. Math. Surveys Monogr. 136 (2009) 247-273.
Book volume table of contents   
View Article: PDF

[15] Jean-Michel Coron. Linearized control systems and fixed-point methods. Math. Surveys Monogr. 136 (2009) 159-180.
Book volume table of contents   
View Article: PDF

[16] Jean-Michel Coron. Return method. Math. Surveys Monogr. 136 (2009) 187-221.
Book volume table of contents   
View Article: PDF

[17] Jean-Michel Coron. Power series expansion. Math. Surveys Monogr. 136 (2009) 235-246.
Book volume table of contents   
View Article: PDF

[18] G. Tenenbaum and M. Tucsnak. Fast and strongly localized observation for the Schrödinger equation. Trans. Amer. Math. Soc. 361 (2009) 951-977. MR 2452830.
Abstract, references, and article information   
View Article: PDF

[19] Bao-Zhu Guo and Zhi-Chao Shao. On well-posedness, regularity and exact controllability for problems of transmission of plate equation with variable coefficients. Quart. Appl. Math. 65 (2007) 705-736. MR 2370357.
Abstract, references, and article information
View Article: PDF

[20] Arian Novruzi. Existence of optimal shape for a system of conservation laws in a free air-porous domain. Quart. Appl. Math. 64 (2006) 641-661. MR 2284464.
Abstract, references, and article information
View Article: PDF

[21] Viorel Barbu, Irena Lasiecka and Roberto Triggiani. Tangential boundary stabilization of Navier-Stokes equations. Memoirs of the AMS 181 (2006) MR 2215059.
Book volume table of contents   

[22] David L. Russell and Bing-Yu Zhang. Exact controllability and stabilizability of the Korteweg-de Vries equation. Trans. Amer. Math. Soc. 348 (1996) 3643-3672. MR 1360229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Lawrence Markus. Generic heat diffusion is scalar controllable . Proc. Amer. Math. Soc. 114 (1992) 261-262. MR 1056681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Omar Hijab. Control of degenerate diffusions in ${\bf R}\sp d$ . Trans. Amer. Math. Soc. 327 (1991) 427-448. MR 1040262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Emmanuel Nicholas Barron. Differential games with Lipschitz control functions and applications to games with partial differential equations . Trans. Amer. Math. Soc. 219 (1976) 39-76. MR 0419010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1